# SDR CA010905015

- Difficulty date: August 8, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 11,270 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2400 · Electrical Power System
- Part: Terminal
- Part number: 36925
- Condition: Missing
- Location: Gound
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   WHILE PILOT WERE DOING THROTTLE MOVEMENT CHECKS,  THEY NOTICED THAT HYDRAULIC PRESSURE GAUGE NEEDLE WERE MOVING WITH THE THROTTLE. UPON TROUBLESHOOTING, FOUND THE LT  MAIN BATTERY GROUND TERMINAL WAS MISSING & THE ATTACHMENT POINT (EP1) WAS DETERIORATED. TERMINAL END AND GROUND LUG REPLACED. OPERATIONAL CHECK CARRIED OUT, FOUND SERVICEABLE.
